# SDR FDEA2020061611099

- Difficulty date: May 31, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 73,273 hours, 27,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 144N801710
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO T-CHORD AT LBL-45 HAS CORROSION AROUND MULTIPLE FASTENER HOLES BETWEEN STA 920 AND STA 1040.  REMOVED CORR ON T-CHORD STA 900 TO 1040 LBL45 IAW SRM 51-10-02. ORIG MAT .090 REM .070 LOSS .020 FOUND OUT OF LIMITS IAW SRM 53-00-51-1A. REMOVED, FABRICATED AND INSTALLED NEW T-CHORD IAW SRM 51-40-02, 53-40-51 FIG 1 AND DWG 111N5201 REV E.
